# SDR MASA200500797

- Difficulty date: October 12, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 11,919 hours, 11,314 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2804 CLT - CABIN EMERGENCY LIGHT E IN ROW 12 INOP.  MX CLEANED CONNECTION.
